# SDR KCSA202507171116

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 87,451 hours, 15,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LONGERON EXTENSION FITTING FOUND TO HAVE CRACKED. END OF CRACK MARKED.
